Which response by the nurse is most appropriate? | MyMerci
More questions like thisTry ›
Medication Administration

Which response by the nurse is most appropriate?

Explanation
ACE inhibitors can cause a persistent nonproductive cough, likely because bradykinin degradation is inhibited. The nurse should report the symptom so the prescriber can evaluate it and select a different regimen when appropriate. The client should not independently increase or stop lisinopril. Potassium supplementation can be hazardous with ACE inhibition, and fluid restriction or supine positioning does not treat this adverse effect.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.